# SDR SWAA111394

- Difficulty date: February 24, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 61,198 hours, 52,723 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 170.  REPAIRED SKIN PER EA.
